A family of quartic Thue inequalities

Volume 111 / 2004

Andrej Dujella, Borka Jadrijević Acta Arithmetica 111 (2004), 61-76 MSC: Primary 11D59; Secondary 11A55, 11B37, 11J68, 11J86, 11Y50. DOI: 10.4064/aa111-1-5

Authors

  • Andrej DujellaDepartment of Mathematics
    University of Zagreb
    Bijenička cesta 30
    10000 Zagreb, Croatia
    e-mail
  • Borka JadrijevićFESB
    University of Split
    R. Boškovića bb
    21000 Split, Croatia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image